Luminous Wee From Multivitamins
Why you shouldn’t be concerned if your urine turns green when you take a multivitamin...
If you’ve ever taken a high quality multivitamin & mineral supplement you’ll know exactly what we’re talking about and if you haven’t – well, you’re in for a real treat!
A positive reminder that you’ve done something remarkable for your health
As well as the many potential short and long-term health benefits you get when you start taking a daily multi you also get luminous wee! We can’t lie, the first time you see the neon wee staring back at you it can be somewhat disconcerting. We’ve all asked ourselves, ‘Have I accidentally ingested a bottle of Flash?’ But once the panic has settled and you have been reassured that this is perfectly normal, you will start to appreciate this delicate neon green glow as a positive reminder that you’ve had your daily multi and done something remarkable for your health.
So why does my urine turn green?
Any decent multivitamin & mineral formula will contain high levels of B vitamins. These are water-soluble nutrients that are not stored in the body and must therefore be supplied by our diets every single day. The change in urine colour is a harmless by-product of B vitamin metabolism. It’s absolutely normal and absolutely no cause for concern.
We hope you enjoy the vast benefits and the occasional quirks that come with leading a healthier life!
This website and its content is copyright of Nutri Advanced ©. All rights reserved. See our terms & conditions for more detail.
Most Popular Articles
Rachel Bartholomew speaks to Nutri Advanced founder and owner Ken Eddie about the company's 40 years in business in this inspiring read.
We look at the science of glutathione, and discuss the benefits of Setria reduced glutathione over liposomal glutathione shown in research studies.